Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 8, NWS Tulsa, OK

April 29, 2009Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 29, 2009, 2:06 PM CDT for Nowata County, Oklahoma. It took effect at Apr 29, 2009, 7:49 PM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 29, 2009, 2:06 PM CDT (19:06 UTC)
In effect from
Apr 29, 2009, 7:49 PM CDT
Expired
May 3, 2009, 1:36 AM CDT
In force
3 days
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Nowata County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 33.04 ft at May 1, 2009, 10:00 PM CDT.

actionminormoderate20253004/2904/3005/0105/0205/0305/04
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 291906
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT WED APR 29 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-300306-
/O.NEW.KTSA.FL.W.0008.090430T0049Z-090502T0300Z/
/LEPO2.2.ER.090430T0049Z.090501T0000Z.090501T2100Z.NO/
206 PM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM WEDNESDAY THE STAGE WAS 27.82 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 35.8 
  FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY AFTERNOON.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING WILL OCCUR IN NOWATA 
  COUNTY.  MANY RURAL ROADS WILL BE CLOSED.  STATE HIGHWAY 10 WILL BE
  IMPASSABLE...AT A POINT 5 MILES EAST OF LENAPAH.

$$
16 follow-up statements
000 
WGUS84 KTSA 300111
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED APR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-300911-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090501T1815Z/
/LEPO2.2.ER.090430T0501Z.090501T0000Z.090501T1215Z.NO/
811 PM CDT WED APR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM WEDNESDAY THE STAGE WAS 28.97 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR
  32.4 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 300652
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CDT THU APR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-301452-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090501T1600Z/
/LEPO2.1.ER.090430T0442Z.090430T1800Z.090501T1000Z.NO/
152 AM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM THURSDAY THE STAGE WAS 30.25 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 31.4 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 301248
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT THU APR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-302048-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090502T0018Z/
/LEPO2.1.ER.090430T0442Z.090501T0600Z.090501T1818Z.NO/
748 AM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM THURSDAY THE STAGE WAS 30.94 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 31.9 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 301925
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT THU APR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-010325-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090501T2327Z/
/LEPO2.1.ER.090430T0442Z.090501T0000Z.090501T1727Z.NO/
225 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 31.47 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 31.9 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY FRIDAY AFTERNOON.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 010045
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT THU APR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-010845-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090502T0018Z/
/LEPO2.1.ER.090430T0442Z.090501T0000Z.090501T1818Z.NO/
745 PM CDT THU APR 30 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 31.82 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS NEAR ITS CREST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY EARLY FRIDAY AFTERNOON.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS44 KTSA 010139
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT THU APR 30 2009


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-010939-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090502T0656Z/
/LEPO2.2.ER.090430T0442Z.090501T0600Z.090502T0056Z.NO/
839 PM CDT THU APR 30 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  831 PM THURSDAY THE STAGE WAS 31.86 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 32.1 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY EVENING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 010655
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-011455-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090502T0712Z/
/LEPO2.1.ER.090430T0442Z.090501T0301Z.090502T0112Z.NO/
155 AM CDT FRI MAY 01 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 31.88 FEET. 
* MINOR FLOODING IS OCCURRING AND THE RIVER IS NEAR CREST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL FALL 
  TO BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 011331
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-012131-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090502T0515Z/
/LEPO2.1.ER.090430T0442Z.090501T0301Z.090501T2315Z.NO/
831 AM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM FRIDAY THE STAGE WAS 31.49 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 011851
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-020251-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T0628Z/
/LEPO2.1.ER.090430T0442Z.090501T0301Z.090503T0028Z.NO/
151 PM CDT FRI MAY 01 2009

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS 31.24 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS SLOWLY FALLING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS44 KTSA 012226
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT FRI MAY 01 2009


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-020626-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T1220Z/
/LEPO2.2.ER.090430T0442Z.090502T1800Z.090503T0620Z.NO/
526 PM CDT FRI MAY 01 2009

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  500 PM FRIDAY THE STAGE WAS 32.05 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 32.8 FEET EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SUNDAY BEFORE DAWN .
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 020158
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT FRI MAY 01 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-020958-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T0700Z/
/LEPO2.2.ER.090430T0442Z.090502T0600Z.090503T0100Z.NO/
858 PM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM FRIDAY THE STAGE WAS 32.91 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 33.5 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING WILL OCCUR 
  BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH.  STATE 
  HIGHWAY 10 WILL BE IMPASSABLE...AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 020723
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 AM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-021522-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T0534Z/
/LEPO2.2.ER.090430T0442Z.090502T0300Z.090502T2334Z.NO/
222 AM CDT SAT MAY 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM SATURDAY THE STAGE WAS 32.79 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING WILL OCCUR 
  BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH.  STATE 
  HIGHWAY 10 WILL BE IMPASSABLE...AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 021320
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 AM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-022120-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T0339Z/
/LEPO2.2.ER.090430T0442Z.090502T0300Z.090502T2139Z.NO/
820 AM CDT SAT MAY 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM SATURDAY THE STAGE WAS 32.35 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 021848
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-030248-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T0712Z/
/LEPO2.2.ER.090430T0442Z.090502T0300Z.090503T0112Z.NO/
148 PM CDT SAT MAY 02 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM SATURDAY THE STAGE WAS 32.03 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH CRESTED AT 33.04
  LAST NIGHT AND WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS
  EVENING.
* IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY 
  FARMLAND AND RURAL ROADS.  STATE HIGHWAY 10 WILL BE THREATENED BY 
  HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH.

$$
000 
WGUS84 KTSA 030151
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT SAT MAY 02 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-030840-
/O.EXT.KTSA.FL.W.0008.000000T0000Z-090503T0840Z/
/LEPO2.2.ER.090430T0442Z.090502T0300Z.090503T0240Z.NO/
851 PM CDT SAT MAY 02 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM SATURDAY THE STAGE WAS 30.76 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$
000 
WGUS84 KTSA 030636
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 AM CDT SUN MAY 03 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-030706-
/O.CAN.KTSA.FL.W.0008.000000T0000Z-090503T0840Z/
/LEPO2.2.ER.090430T0442Z.090502T0300Z.090503T0314Z.NO/
136 AM CDT SUN MAY 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* AT  101 AM SUNDAY THE STAGE WAS 28.54 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE EVENING.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND 
  RURAL ROADS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 29, 12:30 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 29, 12:30 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CDT WED APR 29 2009

...MESOSCALE UPDATE...

.DISCUSSION...
SURFACE PRESSURE FALLS OF UP TO 6 MB PER 3 HOURS HAVE DEVELOPED ALONG
THE BACK SIDE OF THE CONVECTIVE COMPLEX MOVING ACROSS EASTERN
OKLAHOMA.  WE ALSO NOTE A SHARP GRADIENT DEVELOPING IN
THE REFLECTIVITY NORTHWEST OF THE MESOSCALE VORT CENTER.  THE
STRONGEST PRESSURE FALLS ARE IN THE AREA OF THE TIGHTENING
REFLECTIVITY GRADIENT.  THIS SUGGEST THE POSSIBILITY OF STRONG
EAST WINDS DEVELOPING ALONG THE BACK EDGE OF THE PRECIPITATION...
WITH THE MOST FAVORED AREA IN NORTHEAST OKLAHOMA.  A WIND ADVISORY
OR HIGH WIND WARNING MAY BE REQUIRED IN PARTS OF THE AREA SOON.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 29, 1:23 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT WED APR 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
123 PM CDT WED APR 29 2009

...SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...ALL AREAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...ALL AREAS.

DISCUSSION...
AN UPPER TROUGH WITH A DEEPENING MID LEVEL LOW PRESSURE AREA IS
MOVING ACROSS EASTERN OKLAHOMA AT MID DAY WITH AN IMPRESSIVE
AREA OF RAIN AND THUNDERSTORMS. RAINFALL AMOUNTS OF ONE TO TWO
INCHES IN WESTERN AREAS OF THE FORECAST AREA WILL GET ADDITIONAL
RAINFALL OF ANOTHER INCH OR TWO. THE RAIN IS SPREADING EAST
AT 20 TO 30 MPH AND WILL SPREAD OVER ALL OF EAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. PRECIPITABLE WATER VALUES
ARE FORECAST TO BE NEAR 2 INCHES LATER TODAY AS SOUTH WINDS CONTINUE
TO FEED MOISTURE INTO THE AREA AHEAD OF THIS SYSTEM. SOME THUNDERSTORMS
COULD BE SEVERE WITH LARGE HAIL AND HIGH WINDS BEING THE MAIN THREATS.
HEAVY RAIN IS LIKELY. WIDESPREAD AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED
ACROSS MUCH OF THE AREA THROUGH THURSDAY WITH LOCAL AMOUNTS OF 5 TO 7 INCHES
POSSIBLE. SATURATED SOIL CONDITIONS WILL ENHANCE RUNOFF...WHICH WILL
LIKELY LEAD TO FLOODING PROBLEMS. VERY STRONG WINDS ARE EXPECTED
JUST BEHIND THE MAIN PRECIPITATION AREA THIS AFTERNOON WITH WINDS GUSTING
TO AROUND 40 MPH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE UPPER LEVEL PATTERN IS NOT EXPECTED TO UNDERGO MUCH EVOLUTION
OVER THE COMING WEEK. THEREFORE... THE ACTIVE WEATHER PATTERN
WILL PERSIST THROUGHOUT THE ENTIRE 7 DAY FORECAST PERIOD.
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY. HEAVY RAINFALL AND THE
POTENTIAL FOR FLOODING WILL AGAIN BECOME A CONCERN ON FRIDAY AS A
SURFACE FRONT ENTERS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
AND REMAIN AWARE OF CONDITIONS OVER THE COMING DAYS. WEATHER
CONDITIONS AND FORECASTS THIS TIME OF YEAR ARE SUBJECT TO
VERY RAPID CHANGES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 29, 11:43 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 AM CDT WED APR 29 2009

OKZ065-066-071-291730-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1143 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

AT 1142 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES WEST OF BEARDEN TO 5 MILES SOUTHWEST OF
VERNON...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...HANNA...
VERNON...RAIFORD...STIDHAM...PIERCE...HITCHITA AND COUNCIL HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3560 9662 3555 9562 3520 9576 3520 9582
      3515 9597 3529 9599 3529 9643 3545 9644
      3545 9647 3542 9649 3544 9656 3541 9653
      3538 9654 3538 9655 3539 9657 3541 9659
TIME...MOT...LOC 1642Z 240DEG 23KT 3535 9656 3518 9600
Special weather statement, Apr 29, 12:17 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CDT WED APR 29 2009

OKZ060-064>067-070-071-291815-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-TULSA
OK-WAGONER OK-
1217 PM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...SOUTHWESTERN WAGONER...SOUTHEASTERN CREEK AND TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND CENTRAL OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 1216 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF CASTLE...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...
OKMULGEE...HENRYETTA...SCHULTER...MORRIS...PRESTON...BEGGS...
HECTORVILLE...BIXBY...GLENPOOL...COWETA...SLICK...MOUNDS...
KIEFER...KELLYVILLE...SAPULPA...AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3601 9625 3602 9556 3543 9567 3544 9643
TIME...MOT...LOC 1716Z 210DEG 27KT 3540 9622
Local storm report, Apr 29, 2:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT WED APR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     4 E SOBOL               34.16N 95.17W
04/29/2009                   PUSHMATAHA         OK   PUBLIC

            TREES BLOWN DOWN. RELAYED FROM WFO SHV.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:49 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more40 hr
Apr 29, 11:04 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Apr 29, 11:42 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington2 hr
Apr 29, 11:43 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Apr 29, 11:51 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha54 min
Apr 29, 11:56 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha64 min
Apr 29, 12:17 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee58 min
Apr 29, 12:46 PM CDTWind AdvisoryTSACraig, Creek, McIntosh, Mayes, Muskogee, Nowata and 7 more3 hr
Apr 29, 12:56 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha79 min
Apr 29, 1:07 PM CDTFlash Flood WarningTSAChoctaw2 hr
Apr 29, 2:16 PM CDTSpecial Weather StatementTSASequoyah44 min
Apr 29, 2:18 PM CDTSpecial Weather StatementTSALeFlore57 min
Apr 29, 3:19 PM CDTSpecial Weather StatementTSALeFlore41 min

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.